Publications
 
 


     
  1. Quartic power series in F(3) with bounded partial quotients, II ,  (2011, preprint)
    (En collaboration avec D. Gomez).
     
  2. On the continued fraction expansion of the unique root in F(p) of the equation x^4+x^2-Tx-1/12=0 and other related hyperquadratic expansions ,  Finite Fields and Their Applications 14 (2011, to appear).
     
  3. Contribution to a collective work:

  4. Analytic Number Theory :Essays in Honour of Klaus Roth ,  Cambridge University Press (2009),  297-305.
     
  5. Algebraic Continued Fractions in F_q((T^-1)) and reccurent sequences in F_q ,  Acta Arithmetica  133.3 (2008),  251-265.Acfrs.pdf

     
  6. On Robbin's example of a continued fraction for a quartic power series over F13 ,  Journal of Number Theory 128 (2008),  1109-1115.
     
  7. Continued fractions for hyperquadratic power series over a finite field ,  Finite Fields and Their Applications 14 (2008),  329-350.
     
  8. Hyperquadratic power series of degree four ,  Acta Arithmetica 124.3 (2006),  257-268.
    (En collaboration avec A. W. Bluher).
     
  9. Diophantine Approximation in Positive Characteristic ,  Proceedings of a Conference on Analytic Number Theory and Surronding Areas (Kyoto, Japan, October 2004). RIMS Kokyuroku 1511.  156-165.

  10.  
  11. On a family of sequences defined recursively in F_q^* (II) ,  Finite Fields and Their Applications 10 (2004),  551-565.
    (En collaboration avec J-J. Ruch).
     
  12. On a family of sequences defined recursively in F_q^* ,  Finite Fields and Their Applications 9 (2003),  211-221.
    (En collaboration avec J-J. Ruch).
     
  13. Continued fractions for certain algebraic formal power series over a finite field ,  Proceedings of the Sixth International Conference on Finite Fields and Applications (Oaxaca, Mexico, May 2001). Springer.  220-228.

  14.  
  15. Flat power series over a finite field Journal of Number Theory 95 (2002),  268-288.
    (En collaboration avec J-J. Ruch).
     
  16. Algebraic and badly approximable power series over a finite field Finite Fields and Their Applications 8 (2002),  91-107.
    (En collaboration avec J-J. Ruch).
     
  17. Quartic power series in F3((T^-1)) with bounded partial quotients ,   Acta Arithmetica  XCV.1 (2000),  49-59.

  18.  
  19. A survey of Diophantine Approximation in fields of power series ,  Monatshefte für Mathematik 130 (2000),  211-229.

  20.  
  21. Continued fractions for algebraic formal power series over a finite base field ,  Finite Fields and Their Applications 5 (1999),  46-56.

  22.  
  23. Differential equations and Diophantine Approximation in positive characteristic ,   Monatshefte für Mathematik  128 (1999), 1-6.
    (En collaboration avec B. de Mathan).
     
  24. Diophantine Approximation and continued fraction expansions of algebraic power series in positive characteristic , Journal of Number Theory  65.2 (1997),  206-225.

  25.  
  26. Thue's Theorem in positive characteristic Journal für die reine und angewandte Mathematik 473 (1996), 195-206.
    (En collaboration avec B. de Mathan).
     
  27. Thèse de Doctorat en Mathématiques pures à l'Université Bordeaux I (sous la direction de B. de Mathan) :

  28. Approximation Diophantienne en caractéristique positive ,   soutenue en décembre 1996.